# SDR ASAA2020041652616

- Difficulty date: April 5, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,208 hours, 14,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Sliding Window
- Part time: 77,829 hours, 14,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FWD WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT. RAN THE CHECKLIST AFTER WAITING 3 MINS WITH SWITCH OFF THEN BACK ON, LIGHT REMAINED EXTINGUISHED.  GROUNDED - YES.   PERFORMED BITE CHECK ON LEFT WHCU FOUND P5-9/CONTROL POWER ILLUMINATED.  REMOVED AND REPLACED LEFT NR 2 OPENABLE WINDOW IAW AMM 56-12-11/401.  CABIN PRESSURE LEAK TEST AND WINDOW HEAT SYSTEM TESTED GOOD.
